Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 134, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2007, 5:40 PM CDT for Milam County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 5:40 PM CDT (22:40 UTC)
- Expired
- May 1, 2007, 6:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:45 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 1, 3:45 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT TUE MAY 1 2007 .DISCUSSION... 345 PM CDT UPPER LOW NOW CENTERED OVER OKLAHOMA. SHOWERS AND STORMS HAVE BLOSSOMED ALONG ASSOCIATED COLD FRONT...FROM CENTRAL OKLAHOMA TO NEAR CHILDRESS. SOME BREAKS IN THE CLOUDS HAVE HELPED INITIATE SOME SFC-BASED CONVECTION DEEPER INTO THE WARM SECTOR IN NORTHWEST ZONES...AND EXPECT FURTHER ACTIVITY IN NORTHERN ZONES AS LOW CONTINUES MOVING SLOWLY NE. CYCLIC MCS SOUTH OF I-20 STOLE THE SHOW TODAY. SOME FLOODING ISSUES MAY STILL OCCUR WITH ACTIVITY IN SE ZONES THROUGH THE END OF THE FFA...BEYOND WHICH THE PRECIPITATION WILL BEGIN EXITING THE CWA. THOUGH SOME AREAS COULD FLOOD READILY WITH ANY HEAVY RAINFALL THE NEXT 24 HOURS...FULLY EXPECT ANY FLOODING ISSUES TO BE ISOLATED. AS A RESULT...THE WATCH WILL NOT BE EXTENDED WHEN IT EXPIRES AT 4 PM. NEXT UPPER LOW HAS MADE LANDFALL NEAR SAN DIEGO...AND WILL CONTINUE RACING EAST. PROJECTED IMPACTS LOOK TO BE AS EARLY AS WEDNESDAY AFTERNOON/EVENING...WITH THE POTENTIAL FOR STRONG STORMS IN FAR WESTERN ZONES. THE MAIN RAIN EVENT IS LIKELY TO BE WEDNESDAY NIGHT INTO THURSDAY. THOUGH FAIRLY PROGRESSIVE...THE FLOODING CONCERNS MAY BE REVISITED. STILL APPEARS THAT RIDGING WILL DOMINATE THIS WEEKEND. FRIDAY THROUGH SUNDAY WILL BE PRECIPITATION-FREE...WITH ABOVE NORMAL TEMPERATURES. STILL SOME UNCERTAINTY WITH SYSTEM EARLY NEXT WEEK. DEEP POLAR TROUGHING INTO THE WESTERN STATES MAY RESULT IN A CUT- OFF. SPECIFICALLY TIMING THE SYSTEM AT THIS POINT WOULD BE A LOW PROBABILITY AFFAIR...AND WILL MAINTAIN PROLONGED SLIGHT CHANCE POPS FOR NOW. IT IS CERTAINLY POSSIBLE FOR RIDGING TO CONTINUE TO DOMINATE...WITH LOW EJECTING NE WELL TO THE NORTH OF NORTH TEXAS. PROGS NOW FAVOR HEIGHTS INDICATIVE OF SIGNIFICANT CAPPING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 80 65 77 67 / 60 40 60 50 30 WACO, TX 65 83 68 80 69 / 60 40 60 50 20 PARIS, TX 63 76 64 76 63 / 70 60 60 50 40 DENTON, TX 64 80 65 78 68 / 60 40 60 50 30 MCKINNEY, TX 63 78 63 78 65 / 60 40 60 50 30 DALLAS, TX 64 83 66 80 66 / 60 40 60 50 30 TERRELL, TX 64 80 66 79 65 / 70 40 60 50 30 CORSICANA, TX 66 80 66 79 67 / 60 40 60 50 30 TEMPLE, TX 66 82 67 79 66 / 50 30 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-102>107-117>123-131>135-143>148-156>162-174-175. && 05/25/82 06/21/91
Hazardous weather outlook, May 1, 3:09 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAY 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 309 PM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH NORTHEAST ACROSS THE AREA. OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED OUT AS WELL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING...NAMELY FOR ISOLATED FLASH FLOODING. 05/
In the hours before
Special weather statement, May 1, 3:01 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 1 2007
TXZ162-175-012100-
LEON TX-ROBERTSON TX-
301 PM CDT TUE MAY 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
LEON COUNTY
ROBERTSON COUNTY
AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
OF TEAGUE TO 10 MILES NORTH OF HEARNE...MOVING SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BUFFALO...CALVERT...
CENTERVILLE...FRANKLIN AND HEARNE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3151 9614 3099 9674 3082 9663 3077 9656
3101 9619 3115 9581 3134 9566
SCHULTZSpecial weather statement, May 1, 3:48 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT TUE MAY 1 2007 TXZ174-012115- MILAM TX- 348 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MILAM COUNTY AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES EAST OF HEARNE...MOVING SOUTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON AND RURAL AREAS OF EASTERN MILAM COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3104 9682 3084 9701 3072 9664 3081 9662 SCHULTZ
Local storm report, May 1, 4:25 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL HEARNE 30.88N 96.59W
05/01/2007 E1.00 INCH ROBERTSON TX LAW ENFORCEMENT
FALLING IN HEARNE AT PD...STREET FLOODING ALSO OCCURING
IN THE TOWN AND ALONG HWY 485Local storm report, May 1, 4:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD HEARNE 30.88N 96.59W
05/01/2007 ROBERTSON TX LAW ENFORCEMENT
OUTER LANES OF HIGHWAY 6 IMPASSIBLE...TRAFFIC FORCED TO
CENTER LANE.Special weather statement, May 1, 5:02 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 502 PM CDT TUE MAY 1 2007 TXZ174-012230- MILAM TX- 502 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MILAM COUNTY AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF CAMERON...MOVING EAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3106 9696 3088 9697 3088 9670 3104 9677 SCHULTZ
Special weather statement, May 1, 5:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT TUE MAY 1 2007
TXZ174-012330-
MILAM TX-
527 PM CDT TUE MAY 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
MILAM COUNTY
AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS ACROSS THE COUNTY. STRONG THUNDERSTORMS
WERE LOCATED NORTH AND WEST OF CAMERON...AND ALSO JUST EAST OF
ROCKDALE. ALL ACTIVITY IS MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CAMERON AND ROCKDALE.
RURAL PORTIONS OF EASTERN MILAM COUNTY WILL ALSO BE IN THE PATH OF
THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3071 9725 3076 9731 3089 9726 3111 9684
3107 9682 3104 9678 3094 9677 3090 9670
3085 9670 3076 9662 3072 9665 3048 9715
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:42 PM CDT | Special Weather Statement | FWD | Lamar | 63 min |
| Apr 30, 8:30 PM CDT | Special Weather Statement | FWD | McLennan | 60 min |
| Apr 30, 8:33 PM CDT | Special Weather Statement | FWD | Coryell | 57 min |
| Apr 30, 8:45 PM CDT | Special Weather Statement | FWD | Comanche | 60 min |
| Apr 30, 9:24 PM CDT | Special Weather Statement | FWD | Coryell | 66 min |
| Apr 30, 9:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Apr 30, 10:55 PM CDT | Special Weather Statement | FWD | Stephens | 65 min |
| May 1, 3:35 AM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| May 1, 4:18 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| May 1, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 58 min |
| May 1, 5:07 AM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 1, 5:43 AM CDT | Special Weather Statement | FWD | Mills | 32 min |
| May 1, 5:54 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 36 min |
| May 1, 7:24 AM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 1, 8:27 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| May 1, 1:16 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 1, 3:01 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 59 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 56 min |
| May 1, 3:48 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 67 min |
| May 1, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 66 min |
| May 1, 4:19 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 101 min |
| May 1, 5:02 PM CDT | Special Weather Statement | FWD | Milam | 28 min |
| May 1, 5:27 PM CDT | Special Weather Statement | FWD | Milam | 63 min |
| May 1, 5:58 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 1, 6:25 PM CDT | Special Weather Statement | FWD | Limestone | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.